Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


im nervous (part 2)
Dec 15, 2007

as i went to sleep i realized i should have mention about two weeks ago i started taking "lamisil" for my toe nails which look awful. my insurance company finaly approved the medicine after being turned down twice. my hiv specalist and my podiatrist agreed that i was a perfect candidate for lamisil. starting last monday this terriable diaheria began.is it possible its a side efect from the lamisil.just read peole with bad immunie systems tend to have problems with lamisil .side effects can be a bad rash stomach problems,bad taste in the mouth.it can reduce your white blood cell count.i guess i wont know until i get my blod work done. but im thinking about discontinuing the lamisil until i know whats going on???

Response from Dr. Young

Thanks for your follow up,

It is entirely possible that your simply experiencing a side effect of your new medication- namely the Lamisil.

I don't recommend stopping medications without doctor's supervision, but in this case it seems reasonable. In either event, make sure to let your doctor know about your symptoms and the action that you've taken to address the situation.

BY



Previous
getting nervous
Next
hiv dont exists?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement